# SDR COMA0460128

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 3,149 hours, 2,751 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pseu
- Part number: 864808
- Part serial: D907
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 3,165 hours, 2,767 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5928 RIGHT THRUST REVERSER UNSAFE CAUTION.  REPLACED THE PSEU.
